Hi. I had knee issues and have been taking hydrocodone approximately 20 days. I started off with 20ct 7.5/750 and then was given 60ct 7.5/750 and then given 60ct 7.5/325 and the last script was for 60 5/325. Since they give the feeling of pleasure I was abusing them in the evening hours. The larger ones I would take 5 or 6 each night, and for this last week I was taking 8 of the 5/325 each evening and one or two during the day. Last night was the last time I took a large dosage (5 of the 5/325) and I kept 3 pills put aside for possible withdrawals for the next few nights.
Given this level can someone let me know if I will have bad withdrawals and if so... how long will I feel like crap? Today I feel very restless and tired. My plan was to take 1 of the 3 remaining 5/325 before bed for the next 3 days to help me sleep as well as wean off. I don't have any more refills and I don't want any, but I also don't want to suffer.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.